Bulletin of the Belgian Mathematical Society - Simon Stevin

Maps between Sol $3$-manifolds and coincidence Nielsen numbers

Karen Regina Panzarin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $M_A$ be the torus bundle over $S^1$ obtained using as gluing map an Anosov matrix $A$. In this paper we discuss maps from $M_{A^r}$ to $M_A$ and compute the coincidence Nielsen numbers for such maps, moreover we use that such manifolds are double covers of torus semi-bundles and compute the coincidence Nielsen number for selfmaps of Sol $3$-manifolds which are torus semi-bundles.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 24, Number 4 (2017), 657-664.

Dates
First available in Project Euclid: 4 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1515035014

Digital Object Identifier
doi:10.36045/bbms/1515035014

Mathematical Reviews number (MathSciNet)
MR3743269

Zentralblatt MATH identifier
06848708

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]

Keywords
Coincidence Nielsen numbers Sol $3$-manifolds Torus bundles over $S^1$

Citation

Panzarin, Karen Regina. Maps between Sol $3$-manifolds and coincidence Nielsen numbers. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 4, 657--664. doi:10.36045/bbms/1515035014. https://projecteuclid.org/euclid.bbms/1515035014


Export citation